# SDR P5CA9701270

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039254
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ALTIMETER 900 FT LOW AT FL 370, STANDBY MODE NO HELP, MACH NR'S .4 LOW, TRUE AIRSPEED LOW 30 KNOTS, ALTERNATE STATIC SOURCE NO HELP.  REMOVED AND REPLACED NR 1 CADC PER MAINTENANCE MANUAL 34-12-01 PAGE 401.  OPERATIONAL CHECKED PER MAINTENANCE MANUAL 34-12-00 PAGE 501.  LEAK CHECKED PER MAINTENANCE MANUAL 34-11-00 PAGE 501.
